# SDR SWIA202164410

- Difficulty date: December 10, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR FUSELAGE CUTOUT FWD SEAL STRIKER AT FS 310.00, STGR 6L Â€“ 7L HAS DAMAGE     (C-CHECK RO 2/16/2022)    REPAIRED THE PAX DOOR FUSELAGE CUTOUT SEAL STRIKER AT FS310.00, STGR 6L-7L REF CRJ900 SRM 53-21-23-201-006-A01.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD.
